# SDR NSVA20070160

- Difficulty date: June 22, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N196CJ
- Make and model: Saab 340B
- Aircraft serial: 340B196
- Aircraft time: 35,144 hours, 36,978 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 4000800000105
- Part serial: 0436
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE, TRIED TO X-FEED BUT IMBALANCE REMAINED.  VERIFIED FUEL LOAD IS EQUAL ON BOTH SIDES BY UTILIZING MAGNETIC DIPSTICKS TO ENSURE DISCREPANCY IS INDICATION ONLY.  REMOVED AND REPLACED LT WING OUTBD FUEL QUANTITY PROBE.
